# SDR GTIA2018042802616

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 19,681 hours, 9,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRONG FUEL ODOR ON LEFT SIDE OF CABIN, 4 ROWS AFT OF ROW 14.  PERFORMED TSM 05-50-00-810-831-A.   COULD NOT DUPLICATE ODOR,  ISOLATED ALL ENGINES, APU, AND PACKS.  NO ODORS NOTED,  AIR QUALITY GOOD ACFT OK FOR SERVICE.
